Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 70 No. 4 (2012)
D. Mumford, S. Chiossi, S. Salamon
How does a mathematician think about space and shape?
W. Gautschi
Interpolation before and after Lagrange
S. Yasaei Sekeh, G. R. Mohtashami Borzadaran, A. H. Rezaei Roknabadi
Some results based on weighted dynamic entropies
H. Essaouini, L. Elbakkali, P. Capodanno
Mathematical study of the small oscillations of a floating body in a bounded tank containing an almost-homogeneous liquid
B. S. Choudhury, K. Das, S. K. Bhandari
Ciric type fixed point results in 2-Menger spaces
K. Kuroki, S. Owa
Notes on the open door lemma
M. El Aïdi
Positivity criteria for a generalized Schrödinger operator
T. Murphy
Riemannian foliations of projective space admitting complex leaves
A. Z. Ansari, G. Scudo
On generalized Jordan left *-derivations in rings
M. Rossi, L. Terracini
Linear algebra and toric data of weighted projective spaces
B. Hazarika, A. Esi
On generalized statistical convergence in topological groups
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.